| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 41-44


J. Kim, Y. Kim, E. H. Roh
      Homomorphism theorems in GT-algebras
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2001-2009.

M. S. Sarsak, H. Z. Hdeib
      On the product of two Lindelof spaces
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2011-2016.

M. S. Sarsak, H. Z. Hdeib
      Weakly ALC spaces
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2017-2024.

A. Novikov
      Optimal sequential testing of two simple hypotheses in presence of control variables
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2025-2048.

G. Riccardi, D. Durante
      A Lagrangian approach to two-dimensional free surface flows
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2049-2079.

G. Riccardi, D. Durante
      Primitive variable recovering in special relativistic hydrodynamics allowing ultra-relativistic flows
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2081-2111.

A. Asgharzadeh, R. Valiollahi
      Estimation based on progressively censored data from the Burr model
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2113-2121.

M. L. Diviccaro, S. Sessa
      Common fixed points of increasing operators in posets and related semilattice properties
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2123-2128.

W. T. Sulaiman
      On |R,p_n|_k summability of infinite series
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2129-2137.

W. T. Sulaiman
      New Hardy-Hilbert's-type integral inequalities
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2139-2147.

G. Panda
      Existence of solution of an optimal inventory equation with unbounded time period
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2149-2154.

E. Ballico
      High degree special ruled surfaces on curves with general moduli
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2155-2160.

K. Al-Shaqsi, M. Darus
      On Goodman-Ronning-type harmonic univalent functions defined by Ruscheweyh operator
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2161-2174.

R. Sharma, A. K. Sharma
      On the growth of semiconjugated entire functions
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2175-2179.

M. Cardin, M. Manzi
      Aggregation functions: A multivariate approach using copulae
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2181-2189.

K. K. Nwabueze
      Demonstration of the Fermat's little theorem in context of the Burnside rings
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2191-2195.

Ranran Cui, Xiaojiang Guo
      A structure theorem for right adequate semigroups of type F
      Int. Math. Forum, Vol. 3, 2008, no. 41-44, 2197-2206.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |